# SDR SIMA951672

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- System (JASC): 2150 · Cabin Cooling System
- Part: Lt Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3829 - AIRCRAFT RETURNED TO GATE WITH LOUD SQUEAL AND ELECTRICAL SMELL FROM LEFT PACK.   INSPECTION REVEALED NO EVIDENCE OF SMOKE.  MAINTENANCE TIGHTENED THE CLAMPS ON THE PACK VALVE.  GROUND RUN REVEALED NO FAULTS.  AIRCRAFT RETURNED TO SERVICE.  (M)
